

# **CBS ANNOUNCES PRIMETIME PROGRAMMING PREMIERE DATES FOR FALL 2023**

August 3, 2023



CBS' New Original Reality Series Debut on Thursday, Sept. 14 at 9:00 PM with "Buddy Games," Hosted by Josh Duhamel; the Jaime Camil-Hosted "Lotería Loca" Launches Monday, Oct. 2 at 9:00 PM; and "Raid the Cage" Premieres Friday. Oct. 13 at 9:00 PM

Paramount Network's "Yellowstone," TV's #1 Series, Kicks Off a Broadcast Run Sunday, Sept. 17 at 8:30 PM\* Following CBS' 56 th Season Premiere of #1 News Program "60 Minutes" at 7:30 PM

CBS' Iconic Wednesday Reality Shows Return Sept. 27 with a Season of Extended 90-Minute Original Episodes, Starting at 8:00 PM with "Survivor" and "The Amazing Race" at 9:30 PM

Paramount+ Original Series "FBI True" and "SEAL Team" Debut, Respectively, on Tuesday, Oct. 3 at 9:00 PM and Thursday, Nov. 2 at 10:00 PM

U.K. Version of "Ghosts" Premieres Thursday, Nov. 16 at 9:00 PM with Encore Episodes of CBS' "Ghosts" as Lead-in at 8:30 PM

New Installments of "The Price Is Right at Night" and "Let's Make a Deal Primetime" Premiere, Respectively, on Monday, Oct. 2 and Friday, Nov. 3

"NCIS" 20th Anniversary Mini-Marathon on Monday, Sept. 25

CBS Summer Franchises "Big Brother" and MTV's "The Challenge: USA" to Extend Into Fall

### **Click Here for Photos**

Today CBS announced the Fall 2023 primetime programming premiere dates, which kick off in September and roll out through the fall. As previously announced, the fall lineup features original programming every night of the week, with more than 185 hours of original programming (not including sports). The CBS schedule includes a broadcast run of YELLOWSTONE, three new alternative series, expanded versions of iconic reality series, Primetime news programs and live sports.

A chronological list of series premiere dates follows. Additional programming will be announced in the future. All times Eastern

## SATURDAY, SEPT. 2

7:30-11:00 PM COLLEGE FOOTBALL ON CBS: TEXAS TECH at WYOMING

# SATURDAY, SEPT. 9

7:30-11:00 PM COLLEGE FOOTBALL ON CBS: UCLA at SAN DIEGO STATE

## THURSDAY, SEPT. 14

8:00-9:00 PM BIG BROTHER (Live Show)

9:00-10:00 PM BUDDY GAMES (CBS Series Debut)

10:00-11:00 PM THE CHALLENGE: USA

# SATURDAY, SEPT. 16

8:00-9:00 PM NCIS (Encore Episode)

9:00-11:00 PM 48 HOURS (36<sup>th</sup> Season Premiere – Two Back-to-Back Episodes)

## SUNDAY, SEPT. 17 NFL on CBS Football Doubleheader

7:30-8:30 PM\* 60 MINUTES (56th Season Premiere)

8:30-10:30 PM\* YELLOWSTONE (CBS Broadcast Run Starts with Season One, from Paramount Network)

10:30 PM-11:30 PM BIG BROTHER

### SATURDAY, SEPT. 23

7:30-11:00 PM "BIG TEN ON CBS" COLLEGE FOOTBALL: IOWA at PENN STATE

### SUNDAY, SEPT. 24

7:00-8:00 PM 60 MINUTES

8:00-10:00 PM YELLOWSTONE (Two Back-to-Back Episodes)

10:00-11:00 PM BIG BROTHER

## MONDAY, SEPT. 25

8:00-11:00 PM NCIS 20th Anniversary Mini-Marathon (OTO)

## WEDNESDAY, SEPT. 27 (Full Season of 90-Minute Episodes)

8:00-9:30 PM SURVIVOR (45th Season Premiere, NTP)

9:30-11:00 PM THE AMAZING RACE (35<sup>th</sup> Season Premiere, NTP)

#### FRIDAY, SEPT. 29

8:00-10:00 PM FIRE COUNTRY (Two Encore Episodes Back-to-Back)

10:00-11:00 PM Classic BLUE BLOODS Episodes

#### MONDAY, OCT. 2

8:00-9:00 PM THE PRICE IS RIGHT AT NIGHT (OTO)

9:00-10:00 PM LOTERÍA LOCA (CBS Series Debut)

10:00-11:00 PM NCIS (Encore Episode)

#### TUESDAY, OCT. 3

8:00-9:00 PM BIG BROTHER (NTP)

9:00-10:00 PM FBI TRUE (Broadcast Debut, from Paramount+)

10:00-11:00 PM FBI (Encore Episode, NTP)

## MONDAY, OCT. 9

8:00-9:00 PM THE PRICE IS RIGHT AT NIGHT (OTO)

9:00-10:00 PM LOTERÍA LOCA

10:00-11:00 PM NCIS (Encore Episode)

#### FRIDAY, OCT. 13

8:00-9:00 PM THE PRICE IS RIGHT AT NIGHT (NTP)

9:00-10:00 PM RAID THE CAGE (CBS Series Debut)

10:00-11:00 PM Classic BLUE BLOODS Episodes

#### THURSDAY, NOV. 2

8:00-9:00 PM BIG BROTHER

9:00-9:30 PM YOUNG SHELDON (Encore Episode - OTO)

9:30-10:00 PM GHOSTS (Encore Episode - OTO)

10:00-11:00 PM SEAL TEAM (Returns to CBS with Season Five, from Paramount+)

#### FRIDAY, NOV.

 $8:00-9:00\ PM\ LET'S\ MAKE\ A\ DEAL\ PRIMETIME\ \mbox{(NTP)}$ 

9:00-10:00 PM RAID THE CAGE

10:00-11:00 PM Classic BLUE BLOODS Episodes

# SATURDAY, NOV. 4

7:30-11:00 PM "SEC ON CBS" COLLEGE FOOTBALL: GAME OF THE WEEK

# SATURDAY, NOV. 11

8:00-10:30 PM NWSL (NATIONAL WOMEN'S SOCCER LEAGUE) CHAMPIONSHIP GAME

10:30-11:00 PM BOB ♥ ABISHOLA (Encore OTO Episode)

# THURSDAY, NOV. 16

8:00-8:30 PM YOUNG SHELDON (Encore Episode - NTP)

8:30-9:00 PM GHOSTS (Encore Episode - NTP)

9:00-10:00 PM GHOSTS U.K. (Two Back-to-Back Half-Hour Episodes)

10:00-11:00 PM SEAL TEAM

NTP - New Time Period; OTO - One Time Only

For additional information and photos, please visit  $\underline{www.paramountpressexpress.com}.$ 

\*\*\*

Press Contacts:

Phil Gonzales Phil.gonzales@viacomcbs.com

Tracey Raab <u>Tracey.raab@viacomcbs.com</u>

Barbara Abseck <u>beabseck@viacomcbs.com</u>